# SDR COMA9760069

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Door Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR WARNING CAME ON DURING FLIGHT.  COULD NOT DUPLICATE DISCREPANCY.  FOUND NO DEFECTS WITH DOOR OR WARNING SYSTEM.
